# SDR SWAA990553

- Difficulty date: March 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N378SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26585
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 1808494
- Condition: Oil Soaked
- Location: Ac Bay
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK DUE TO OIL SMELL AND HAZE BUILD UP IN AFT CABIN AFTER TAKEOFF.  GASPER AND RECIRCULATING FAN TURNED OFF, HAZE DISAPPEARED AFTER LANDING.  REMOVED AND REPLACED RT WATER SEPARATOR COALESCER BAG, SERVICED RT AIR CYCLE MACHINE TO PROPER LEVEL PER MM.
